Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 197, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 11, 2008, 10:13 PM CDT for Freeborn County, Minnesota. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2008, 10:13 PM CDT (03:13 UTC)
- Expired
- Jul 11, 2008, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
County Freeborn County, MN
The radar
The Minneapolis radar (KMPX), 132 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 10:14 PM CDT | HAIL 0.75 | 3 N Freeborn, MN | ESTIMATED WINDS OF 55 MPH ALSO OCCURRED. |
| Jul 11, 10:54 PM CDT | TSTM WND DMG | 2 Sw Albert Lea, MN | TWENTY FOUR INCH TREE TOPPLED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2916 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 120313
SVRMPX
MNC047-120400-
/O.NEW.KMPX.SV.W.0197.080712T0313Z-080712T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 PM CDT FRI JUL 11 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 1100 PM CDT
* AT 1011 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HARTLAND...OR ABOUT OVER
HARTLAND...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
EMMONS...
TWIN LAKES...
CLARKS GROVE...
ALBERT LEA...
GENEVA...
HOLLANDALE...
GLENVILLE...
MYRTLE...
LONDON...
THIS STORM PRODUCED NICKEL SIZE HAIL NORTH OF FREEBORN AT 1010 PM CDT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL MINNESOTA.
LAT...LON 4385 9365 4385 9303 4351 9303 4349 9306
4350 9366
TIME...MOT...LOC 0313Z 288DEG 39KT 4376 9347
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:50 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 11, 5:50 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 550 PM CDT FRI JUL 11 2008 .UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION BELOW. && .DISCUSSION... /ISSUED AT 245 PM CDT FRI JUL 11 2008/ STRONG UPPER LEVEL TROUGH ALONG WITH A POTENT COLD FRONT...WILL PUSH ACROSS MUCH OF THE UPPER MIDWEST THIS EVENING AND OVERNIGHT. TSRA EXPECTED TO FIRE ALONG THE COLD FRONT AND TREK EAST OVER INTO WESTERN WISCONSIN TONIGHT. SFC TEMPS HAVE SOARED INTO THE UPPER 80S AND LOWER 90S AHEAD OF THE FRONT OVER WEST CENTRAL MN. LAPSWRF MODEL HAS TSRA DEVELOPING AND BECOMES MORE WIDESPREAD BETWEEN 23Z-02Z OVER EAST CENTRAL MN. THE INTIAL SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND TORRENTIAL RAINS. A FEW DECRETE SUPERCELLS COULD PRODUCE TORNADOES. EXPECT MORE OF A LINEAR LINE OF TSRA OCCURRING LATER THIS EVENING/OVERNIGHT. PRECIP WATER VALUES INCREASE TO OVER 2.00 INCHES. WET BULB ZERO ARE OVER 12000 FEET. CAP STRENGTH(INHIBITION FOR DEVELOPMENT OF TSRA) REMAINS FAIRLY STRONG ACROSS MUCH OF THE FORECAST AREA AT THIS TIME. AIRMASS SHOULD RAPIDLY DESTABLIZED IN THE VICINITY AND JUST AHEAD OF THE COLD FRONT. PRECIP MOVING OUT OF CWA OVERNIGHT...THEN A DRY WEATHER PATTERN OVER THE NEXT FEW DAYS. DRY NORTHWEST AIR FLOW PREVAILING OVER THE UPPER MIDWEST THROUGH MONDAY. MEDIUM AND LONG RANGE MODELS...ALL INDICATE A RATHER UNSETTLED WEATHER PATTERN OVER THE UPPER MIDWEST WITH SEVERAL WEAK SHORT WAVE TROUGH MOVING THROUGH THE WESTERLY FLOW. && .AVIATION.../00Z TAF ISSUANCE/ MAIN TAF CONCERNS HAVE TO DO WITH N TO S ORIENTED LINE OF STORMS MARCHING ACRS MN ATTM. LINE MORE SOLID OVER THE NRN HALF OF THE FA...AFFECTING MAINLY STC...BUT BKN CONVECTION BEGINNING TO FILL IN OVR SWRN MN...WHICH WILL EVENTUALLY AFFECT THE REST OF THE TAF SITES...EXCEPT AXN. TIMING HAS SLOWED DOWN A BIT...WITH MSP LIKELY TO BE AFFECTED AROUND/JUST AFT SUNSET. CONVECTION SHUD CLEAR ALL THE TAF SITES BY 06Z. THE LINE OF STORMS COULD PRODUCE VERY GUSTY WINDS AND PSBLY SOME HAIL AS THEY PASS. GUSTY WINDS IN PRETTY MUCH ALL THE TAFS...BUT ATTM...HAVE NOT INCLUDED ANY GR/GS IN ANY OF THEM. WILL CONT TO MONITOR TO SEE IF INCLUSION NEEDED IN UPDATES OR RIGHT BEFORE TAF ISSUANCE. AS CDFNT PASSES...WINDS WILL SHIFT TO A W TO NW DIRN...REMAINING GUSTY THRU THE ENTIRE TAF PD. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JVM/KAT
Hazardous weather outlook, Jul 11, 5:34 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 PM CDT FRI JUL 11 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 122245- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 534 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING OVER PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE STORMS ARE LIKELY TO PRODUCE LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINS. ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY NORTH OF INTERSTATE 94 CORRIDOR OVER CENTRAL MINNESOTA PRIOR TO MIDNIGHT. THE THUNDERSTORMS ARE EXPECTED TO MOVE OVER WESTERN WISCONSIN AFTER 900 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA BEGINNING TUESDAY AND CONTINUING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS THE OUTLOOK AREA THIS EVENING. SKYWARN SPOTTER ACTIVATION MAYBE NEEDED DURING THE OVERNIGHT HOURS OVER WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Jul 11, 9:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG RUSH CITY 45.68N 92.97W
07/11/2008 CHISAGO MN LAW ENFORCEMENT
SCATTERED TREES AND POWER LINES DOWNED.
&&
MKMLocal storm report, Jul 11, 9:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
937 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 5 SW NORTHFIELD 44.40N 93.24W
07/11/2008 M0.75 INCH RICE MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 11, 9:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG OSCEOLA 45.32N 92.70W
07/11/2008 POLK WI TRAINED SPOTTER
FEW TREES DOWNED.
&&
AJZLocal storm report, Jul 11, 9:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
940 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG AMERY 45.30N 92.36W
07/11/2008 POLK WI TRAINED SPOTTER
A FEW TREES TOPPLED.
&&
AJZSpecial weather statement, Jul 11, 9:49 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 949 PM CDT FRI JUL 11 2008 WIZ016-027-028-120345- CHIPPEWA-EAU CLAIRE-RUSK- 949 PM CDT FRI JUL 11 2008 ...SIGNIFICANT WEATHER ALERT FOR CHIPPEWA...EAU CLAIRE AND RUSK COUNTIES UNTIL 1045 PM CDT... AT 946 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF MIKANA TO FRONTENAC. THESE STORMS WERE MOVING EAST AT 49 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... WEYERHAEUSER. ISLAND LAKE. BLOOMER. EAGLETON. LAKE HALLIE. GLEN FLORA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jul 11, 9:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
956 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL HEWITT 46.32N 95.09W
07/11/2008 M0.75 INCH TODD MN FIRE DEPT/RESCUE
0515 PM HAIL 5 E HEWITT 46.32N 94.98W
07/11/2008 M0.75 INCH TODD MN LAW ENFORCEMENT
NEAR INTERSECTION OF 210/11.
0516 PM HAIL 6 WSW STAPLES 46.33N 94.92W
07/11/2008 M1.00 INCH TODD MN EMERGENCY MNGR
0530 PM HAIL 3 SW MURDOCK 45.19N 95.44W
07/11/2008 E0.75 INCH SWIFT MN STORM CHASER
0535 PM HAIL 8 SE STARBUCK 45.53N 95.42W
07/11/2008 M2.75 INCH POPE MN PUBLIC
0550 PM HAIL 1 W SUNBURG 45.35N 95.26W
07/11/2008 M0.75 INCH SWIFT MN LAW ENFORCEMENT
0554 PM HAIL 3 SE MOTLEY 46.31N 94.60W
07/11/2008 M1.00 INCH MORRISON MN TRAINED SPOTTER
0607 PM HAIL BELGRADE 45.45N 95.00W
07/11/2008 E0.88 INCH STEARNS MN FIRE DEPT/RESCUE
0609 PM HAIL NEW LONDON 45.30N 94.95W
07/11/2008 M1.00 INCH KANDIYOHI MN TRAINED SPOTTER
0611 PM HAIL BELGRADE 45.45N 95.00W
07/11/2008 M0.88 INCH STEARNS MN FIRE DEPT/RESCUE
0625 PM HAIL 3 SW SPICER 45.20N 94.98W
07/11/2008 M0.75 INCH KANDIYOHI MN TRAINED SPOTTER
0629 PM TORNADO 1 SW WILLMAR 45.11N 95.06W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
ONE QUARTER MILE SW OF WILMAR WITH DEBRIS IN THE AIR.
STILL ON THE GROUND MOVING EAST AT 15 MPH.
0632 PM FUNNEL CLOUD 5 N WILLMAR 45.20N 95.05W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
0632 PM TORNADO SE WILLMAR 45.12N 95.05W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
NEAR INTERSECTION OF COUNTY ROAD 8 AND 19.
0638 PM TORNADO 1 E WILLMAR 45.12N 95.03W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
APPROXIMATELY 200 YARDS WIDE. HIT A FARM AND PICKED UP A
LARGE AMOUNT OF METAL DEBRIS. MOVING 40 TO 50 MPH TOWARD
THE EAST.
0642 PM TORNADO 3 E WILLMAR 45.12N 94.99W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
TORNADO WEAKENED INTO THE ROPE STAGE. MOVING ENE AT
APPROXIMATELY 40 TO 50 MPH.
0645 PM TORNADO 4 SE WILLMAR 45.08N 95.01W
07/11/2008 KANDIYOHI MN LAW ENFORCEMENT
2 HOUSES HEAVILY DAMAGED ON SW 26TH AVE NEAR 40TH ST
SOUTHEAST. FARM MACHINERY DAMAGED. MAIN SWATH OF DAMAGE
OCCURRED ALONG COUNTY ROAD 19, BETWEEN HWY 71 AND COUNTY
ROAD 8.
0646 PM TSTM WND DMG 1 S WILLMAR 45.11N 95.05W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
SHED FLATTENED. SMALL TRAILOR TURNED ON ITS SIDE. SEVERAL
FARM TRACTORS TURNED ON THEIR SIDES. OCCURRED AT 23171 S.
WILMAR ROAD AND COUNTY RD. 19. DAMAGE RESULTED FROM
TORNADO.
0647 PM TORNADO 8 W WILLMAR 45.12N 95.21W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
OCCURRED NEAR HIGHWAY 40 AND JUST EAST OF COUNTY ROAD 7.
0648 PM FUNNEL CLOUD 1 SW GROVE CITY 45.14N 94.70W
07/11/2008 MEEKER MN TRAINED SPOTTER
0648 PM FUNNEL CLOUD DELHI 44.60N 95.21W
07/11/2008 REDWOOD MN PUBLIC
0648 PM FUNNEL CLOUD BELVIEW 44.61N 95.33W
07/11/2008 REDWOOD MN PUBLIC
0653 PM TSTM WND GST 1 SW LITTLE FALLS 45.97N 94.38W
07/11/2008 M62.00 MPH MORRISON MN TRAINED SPOTTER
62 MPH GUST RECORDED WITH DOZENS OF TREES DOWN IN
VICINITY.
0654 PM TORNADO 1 E WILLMAR 45.12N 95.03W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
ONE HOUSE SEVERELY DAMAGED. TWO TURKEY BARNS FLATTENED.
0655 PM HAIL DANUBE 44.79N 95.10W
07/11/2008 M0.88 INCH RENVILLE MN FIRE DEPT/RESCUE
0658 PM HAIL 5 WNW OLIVIA 44.79N 95.10W
07/11/2008 M0.75 INCH RENVILLE MN TRAINED SPOTTER
0700 PM HAIL 3 N LITTLE FALLS 46.02N 94.36W
07/11/2008 M1.00 INCH MORRISON MN TRAINED SPOTTER
0700 PM TSTM WND DMG 1 ESE ST JOSEPH 45.56N 94.31W
07/11/2008 STEARNS MN TRAINED SPOTTER
TIME ESTIMATED. 1 FT TREE DOWNED.
0702 PM TSTM WND GST 3 WNW HARDING 46.14N 94.11W
07/11/2008 M67.00 MPH MORRISON MN MESONET
MEASURED BY MNDOT ROAD SENSOR ON HWY 25 AT MILE POST 140.
0710 PM TSTM WND DMG 2 N VINELAND 46.21N 93.77W
07/11/2008 MILLE LACS MN TRAINED SPOTTER
TREES DOWN BETWEEN VINELAND AND PINE CENTER. OCCURRED ON
COUNTY ROAD 25.
0714 PM TSTM WND GST WAITE PARK 45.55N 94.22W
07/11/2008 M84.00 MPH STEARNS MN TRAINED SPOTTER
0714 PM TSTM WND GST 7 S HILLMAN 45.91N 93.89W
07/11/2008 M67.00 MPH MORRISON MN TRAINED SPOTTER
0717 PM TSTM WND DMG 5 N WATKINS 45.39N 94.41W
07/11/2008 STEARNS MN TRAINED SPOTTER
FIFTEEN FOOT TREE DOWNED.
0720 PM TSTM WND DMG WAITE PARK 45.55N 94.22W
07/11/2008 STEARNS MN TRAINED SPOTTER
POWER LINES TOPPLED, MULTIPLE TREES DOWNED.
0720 PM TSTM WND GST ELK RIVER 45.33N 93.57W
07/11/2008 E65.00 MPH SHERBURNE MN TRAINED SPOTTER
0726 PM TSTM WND GST 4 NNE HUTCHINSON 44.94N 94.35W
07/11/2008 E62.00 MPH MCLEOD MN MESONET
62 MPH WIND GUST MEASURED AT HOOK LAKE RD.
0730 PM TSTM WND DMG 3 NW BROWNTON 44.76N 94.39W
07/11/2008 MCLEOD MN EMERGENCY MNGR
SHED BLOWN OVER AND GRAIN BIN BLOWN OFF FOUNDATION ON
100TH ST 2 MILES WEST OF HWY 15.
0734 PM HAIL 7 N HUTCHINSON 44.99N 94.37W
07/11/2008 M0.75 INCH MEEKER MN TRAINED SPOTTER
0743 PM TSTM WND GST 2 SE CLEARWATER 45.39N 94.02W
07/11/2008 M68.00 MPH WRIGHT MN MESONET
68 MPH WIND GUST AT MNDOT ROAD WEATHER SENSOR ON I94 AT
MILE MARKER 180.
0745 PM TSTM WND DMG 7 SE PRINCETON 45.50N 93.49W
07/11/2008 ISANTI MN AMATEUR RADIO
6 INCH DIAMETER TREE DOWNED AT THE INTERSECTION OF CO RD
40 AND CO RD 28 1 MILE WEST OF SPENCER BROOK. TIME
ESTIMATED BY RADAR.
0750 PM TSTM WND DMG 4 SE BOCK 45.75N 93.50W
07/11/2008 KANABEC MN TRAINED SPOTTER
5 PINE TREES DOWNED UP TO 1 1/2 FT DIAMETER. SOME ON
POWER LINES. WIND GUST OF 48 MPH RECORDED.
0750 PM TSTM WND DMG DELANO 45.04N 93.79W
07/11/2008 WRIGHT MN AMATEUR RADIO
8 INCH BRANCH DOWN AND 2 FOOT DIAMETER TREE DOWN AND
BLOCKING ROAD. TIME WAS ESTIMATED ON RADAR.
0751 PM HAIL MONTICELLO 45.30N 93.80W
07/11/2008 M0.75 INCH WRIGHT MN TRAINED SPOTTER
OCCURRED AT INTERSECTION OF 25 AND 137TH.
0753 PM TSTM WND GST MONTICELLO 45.30N 93.80W
07/11/2008 E65.00 MPH WRIGHT MN TRAINED SPOTTER
DEBRIS ON ROAD, LARGE BRANCHES DOWNED.
0755 PM TSTM WND DMG 1 E ALBERTVILLE 45.24N 93.65W
07/11/2008 WRIGHT MN AMATEUR RADIO
12 INCH TREE DOWN BLOCKING ROAD AT INTERSECTION OF
HIGHWAY 37 AND I94. TIME ESTIMATED BY RADAR.
0757 PM FUNNEL CLOUD ELK RIVER 45.33N 93.57W
07/11/2008 SHERBURNE MN TRAINED SPOTTER
OCCURRED 1 MILE WEST OF ELK RIVER GOLF CLUB.
0800 PM TSTM WND DMG MONTROSE 45.07N 93.91W
07/11/2008 WRIGHT MN TRAINED SPOTTER
COMMERCIAL GREENHOUSE TOPPLED OVER NEAR COUNTY ROAD 12
AND HIGHWAY 12.
0800 PM TSTM WND DMG 2 SSE GRASSTON 45.77N 93.14W
07/11/2008 KANABEC MN TRAINED SPOTTER
AT LEAST 6 TREES WERE DOWNED 4 MILES NORTH OF BRAHAM.
0800 PM TSTM WND DMG MAYER 44.88N 93.89W
07/11/2008 CARVER MN TRAINED SPOTTER
TWO TO THREE INCH TREE LIMBS SEVERED.
0804 PM FUNNEL CLOUD 1 NW ELK RIVER 45.34N 93.58W
07/11/2008 SHERBURNE MN TRAINED SPOTTER
0808 PM TSTM WND DMG MONTICELLO 45.30N 93.80W
07/11/2008 WRIGHT MN TRAINED SPOTTER
SEVENTEEN INCH DIAMETER TREE DOWN. FIFTEEN INCH DIAMETER
TREE TOPPLED. TOTAL OF 5 TREES DOWNED.
0814 PM TSTM WND GST 2 W NEW ULM 44.32N 94.51W
07/11/2008 M59.00 MPH BROWN MN MESONET
59 MPH WIND GUST RECORDED AT THE NEW ULM AIRPORT.
0815 PM TSTM WND DMG DALBO 45.69N 93.44W
07/11/2008 ISANTI MN TRAINED SPOTTER
EIGHT TO 10 INCH DIAMETER TREES DOWN.
0815 PM TSTM WND DMG RUSH CITY 45.68N 92.97W
07/11/2008 CHISAGO MN LAW ENFORCEMENT
SCATTERED TREES AND POWER LINES DOWNED.
0816 PM HAIL NORWOOD/YOUNG AMERICA 44.78N 93.92W
07/11/2008 M0.75 INCH CARVER MN TRAINED SPOTTER
0816 PM HAIL ZIMMERMAN 45.44N 93.59W
07/11/2008 M0.75 INCH SHERBURNE MN TRAINED SPOTTER
OCCURRED 2 MILES SOUTH OF COUNTY ROAD 4.
0816 PM HAIL ZIMMERMAN 45.44N 93.59W
07/11/2008 M0.75 INCH SHERBURNE MN TRAINED SPOTTER
0817 PM HAIL LAFAYETTE 44.45N 94.39W
07/11/2008 M1.00 INCH NICOLLET MN BROADCAST MEDIA
0819 PM TSTM WND GST 4 S BROOKLYN PARK 45.06N 93.36W
07/11/2008 M58.00 MPH HENNEPIN MN ASOS
58 MPH WIND GUST RECORDED AT CRYSTAL AIRPORT.
0825 PM HAIL ARLINGTON 44.61N 94.08W
07/11/2008 M0.88 INCH SIBLEY MN TRAINED SPOTTER
0827 PM TSTM WND DMG 1 N HILLTOP 45.07N 93.25W
07/11/2008 ANOKA MN AMATEUR RADIO
7 INCH DIAMETER TREES DOWN AT HWY 65 AND I694.
0844 PM TSTM WND DMG 1 N ST PAUL 44.96N 93.11W
07/11/2008 RAMSEY MN AMATEUR RADIO
6 INCH BRANCH DOWNED AT INTERSECTION OF RICE AND
PENNSYLVANIA.
0845 PM HAIL BELLE PLAINE 44.62N 93.76W
07/11/2008 M0.75 INCH SCOTT MN AMATEUR RADIO
0855 PM HAIL NEW PRAGUE 44.55N 93.57W
07/11/2008 M0.88 INCH SCOTT MN TRAINED SPOTTER
0855 PM TSTM WND DMG OSCEOLA 45.32N 92.70W
07/11/2008 POLK WI TRAINED SPOTTER
FEW TREES DOWNED.
0900 PM TSTM WND DMG 1 S WANDEROOS 45.29N 92.49W
07/11/2008 POLK WI TRAINED SPOTTER
TIME ESTIMATED BY RADAR. TREE DOWN ON POWER LINE ALONG
60TH AVE.
0900 PM HAIL ST PETER 44.33N 93.96W
07/11/2008 M0.88 INCH NICOLLET MN TRAINED SPOTTER
0915 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
07/11/2008 RICE MN TRAINED SPOTTER
TREES DOWN, ONE TO TWO FEET IN DIAMETER.
0917 PM HAIL 2 S LONSDALE 44.45N 93.43W
07/11/2008 M0.75 INCH RICE MN TRAINED SPOTTER
REPORTED AT INTERSECTION OF CO RD 4 AND CO RD 1.
0919 PM HAIL 6 N ELYSIAN 44.29N 93.68W
07/11/2008 M0.88 INCH LE SUEUR MN TRAINED SPOTTER
0920 PM TSTM WND DMG AMERY 45.30N 92.36W
07/11/2008 POLK WI TRAINED SPOTTER
A FEW TREES TOPPLED.
0936 PM HAIL 5 SW NORTHFIELD 44.40N 93.24W
07/11/2008 M0.75 INCH RICE MN TRAINED SPOTTER
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:10 PM CDT | Tornado Warning | MPX | McLeod, Meeker | 39 min |
| Jul 11, 7:16 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Wright | 44 min |
| Jul 11, 7:24 PM CDT | Tornado Warning | MPX | Wright | 36 min |
| Jul 11, 7:28 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 47 min |
| Jul 11, 7:37 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 53 min |
| Jul 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec | 47 min |
| Jul 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 17 min |
| Jul 11, 7:56 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Chisago, Hennepin, Ramsey, Washington | 64 min |
| Jul 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 27 min |
| Jul 11, 8:10 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Sibley | 35 min |
| Jul 11, 8:19 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 56 min |
| Jul 11, 8:26 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 19 min |
| Jul 11, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 45 min |
| Jul 11, 8:36 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 54 min |
| Jul 11, 8:46 PM CDT | Tornado Warning | MPX | Chisago, Washington | 20 min |
| Jul 11, 9:14 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice, Steele, Waseca | 61 min |
| Jul 11, 9:29 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 61 min |
| Jul 11, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 19 min |
| Jul 12, 3:45 AM CDT | Wind Advisory | MPX | Chippewa, Douglas, Lac qui Parle, Pope, Stevens, Swift and 1 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.